Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Blurred vision post radioactive treatment for Grave's Disease - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
User :   Hello
Doctor :  
How can i help you ?
Doctor :  
Please proceed with your query ?
User :   Do you know anything about Hypothyroid?
User :   Hello?
Doctor :  
User :   So about 2 months ago
Doctor :  
I will help you in this ?
User :   I was said i had Grave's Disease
User :   and i took the Radio Active Treatment
Doctor :  
Can i ask few questions ?
User :   I havent gone in to check with the doctor
User :   What
Doctor :  
Doctor :  
Please proceed
User :   But my Vision is starting to Blur
User :   I am seeing double visions
Doctor :  
Doctor :   wats your age ?
User :   I am 22 years old
Doctor :  
when was the radioactive treatment taken ?
User :   About 2 months ago
User :   July 4th i believe
Doctor :   Are you on any medications ?
User :   No
Doctor :  
User :   I haven't gone in to recheckup on the Radioactive treatment
Doctor :  
did you check your thyroid profile levels ?
User :   No not yet
Doctor :  
did you repeat a ultrasound
User :   No i haven't done anything after taking the Pill
Doctor :  
wat pill are you taking ?
User :   I haven't gone in to the doctor after taking the Radioactive pill
Doctor :  
Doctor :  
ideal is to find the thyroid profile test

Doctor :  
and a ultrasound of neck for thyroids
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor